Almost disjoint families of connected sets

I. Juhász, J. van Mill

Research output: Contribution to JournalArticleAcademicpeer-review


We investigate the question which (separable metrizable) spaces have a 'large' almost disjoint family of connected (and locally connected) sets. Every compact space of dimension at least 2 as well as all compact spaces containing an 'uncountable star' have such a family. Our results show that the situation for 1-dimensional compacta is unclear. © 2004 Elsevier B.V. All rights reserved.
Original languageEnglish
Pages (from-to)209-218
JournalTopology and its Applications
Issue number3
Publication statusPublished - 2005

Bibliographical note



Dive into the research topics of 'Almost disjoint families of connected sets'. Together they form a unique fingerprint.

Cite this